CSpace

Browse/Search Results:  1-10 of 21 Help

Selected(0)Clear Items/Page:    Sort:
5 The least squares estimator of random variables under convex operators on L-F(infinity) (mu) space 期刊论文
STATISTICS & PROBABILITY LETTERS, 2022, 卷号: 181, 页码: 7
Authors:  Sun, Chuanfeng;  Ji, Shaolin;  Kong, Chuiliu
Favorite  |  View/Download:23/0  |  Submit date:2022/04/02
Least squares estimator  Conditional expectation  Convex operator  Minimax theorem  
A Novel Sparse Graph-Regularized Singular Value Decomposition Model and Its Application to Genomic Data Analysis 期刊论文
IEEE TRANSACTIONS ON NEURAL NETWORKS AND LEARNING SYSTEMS, 2021, 页码: 15
Authors:  Min, Wenwen;  Wan, Xiang;  Chang, Tsung-Hui;  Zhang, Shihua
Favorite  |  View/Download:35/0  |  Submit date:2022/04/02
Gene expression  Biology  Biological system modeling  Principal component analysis  Mathematical model  Data models  Big Data  Absolute-valued graph regularization  graph regularization  sparse learning  structured sparse singular value decomposition (SVD)  
Explicit a posteriori and a priori error estimation for the finite element solution of Stokes equations 期刊论文
JAPAN JOURNAL OF INDUSTRIAL AND APPLIED MATHEMATICS, 2021, 页码: 15
Authors:  Liu, Xuefeng;  Nakao, Mitsuhiro T.;  You, Chun'guang;  Oishi, Shin'ichi
Favorite  |  View/Download:40/0  |  Submit date:2021/04/26
Stokes equation  A posteriori error estimation  A priori error estimation  Finite element method  Hypercircle method  Eigenvalue problem  
KALMAN-BUCY FILTERING AND MINIMUM MEAN SQUARE ESTIMATOR UNDER UNCERTAINTY 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2021, 卷号: 59, 期号: 4, 页码: 2669-2692
Authors:  Ji, Shaolin;  Kong, Chuiliu;  Sun, Chuanfeng;  Zhang, Ji-Feng
Favorite  |  View/Download:33/0  |  Submit date:2022/04/02
Kalman-Bucy filtering  minimum mean square estimator  drift uncertainty  convex operator  minimax theorem  backward stochastic differential equation  
Lifts of Non-Compact Convex Sets and Cone Factorizations 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 24
Authors:  Wang, Chu;  Zhi, Lihong
Favorite  |  View/Download:53/0  |  Submit date:2020/09/23
Cone factorization  convex set  lift  nonnegative rank  polyhedron  positive semidefinite rank  recession cone  
Stochastic proximal quasi-Newton methods for non-convex composite optimization 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2019, 卷号: 34, 期号: 5, 页码: 922-948
Authors:  Wang, Xiaoyu;  Wang, Xiao;  Yuan, Ya-xiang
Favorite  |  View/Download:68/0  |  Submit date:2020/01/10
Non-convex composite optimization  Polyak-Lojasiewicz (PL) inequality  stochastic gradient  stochastic variance reduction gradient  symmetric rank one method  rank one proximity operator  complexity bound  
Laplace’s equation with concave and convex boundary nonlinearities on an exterior region 期刊论文
Boundary Value Problems, 2019, 卷号: 2019, 期号: 1
Authors:  Mao,Jinxiu;  Zhao,Zengqin;  Qian,Aixia
Favorite  |  View/Download:55/0  |  Submit date:2019/04/02
Exterior regions  Laplace operator  Concave and convex mixed nonlinear boundary conditions  Fountain theorems  Steklov eigenvalue problems  35J20  35J65  46E22  49R99  
An existence-uniqueness theorem and alternating contraction projection methods for inverse variational inequalities 期刊论文
Journal of Inequalities and Applications, 2018, 卷号: 2018, 期号: 1
Authors:  He,Songnian;  Dong,Qiao-Li
Favorite  |  View/Download:60/0  |  Submit date:2019/01/07
Inverse variational inequality  Variational inequality  Lipschitz continuous  Strongly monotone  47J20  90C25  90C30  90C52  
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:242/41  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid  
Bounds on the Distance Between a Unital Quantum Channel and the Convex Hull of Unitary Channels 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2017, 卷号: 63, 期号: 2, 页码: 1299-1310
Authors:  Yu, Nengkun;  Duan, Runyao;  Xu, Quanhua
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
Asymptotic quantum birkhoff conjecture  diamond norm  Schur multiplier  Grothendieck inequality